About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 486714, 18 pages
http://dx.doi.org/10.1155/2011/486714
Research Article

The Optimization of Solutions of the Dynamic Systems with Random Structure

1University of Žilina, Žilina, Slovakia
2Vadim Getman Kyjew National Economic University, Kyjew, Ukraine

Received 31 January 2011; Accepted 31 March 2011

Academic Editor: Josef Diblík

Copyright © 2011 Miroslava Růžičková and Irada Dzhalladova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Miroslava Růžičková and Irada Dzhalladova, “The Optimization of Solutions of the Dynamic Systems with Random Structure,” Abstract and Applied Analysis, vol. 2011, Article ID 486714, 18 pages, 2011. doi:10.1155/2011/486714